On the asymptotic coincidence of sets filled up by integrals of two systems of ordinary differential equations
Annales Polonici Mathematici, Tome 11 (1961) no. 1, pp. 49-74
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_11_1_49_74,
author = {C. Olech},
title = {On the asymptotic coincidence of sets filled up by integrals of two systems of ordinary differential equations},
journal = {Annales Polonici Mathematici},
pages = {49--74},
year = {1961},
volume = {11},
number = {1},
doi = {10.4064/ap-11-1-49-74},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-11-1-49-74/}
}
TY - JOUR AU - C. Olech TI - On the asymptotic coincidence of sets filled up by integrals of two systems of ordinary differential equations JO - Annales Polonici Mathematici PY - 1961 SP - 49 EP - 74 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-11-1-49-74/ DO - 10.4064/ap-11-1-49-74 LA - en ID - 10_4064_ap_11_1_49_74 ER -
%0 Journal Article %A C. Olech %T On the asymptotic coincidence of sets filled up by integrals of two systems of ordinary differential equations %J Annales Polonici Mathematici %D 1961 %P 49-74 %V 11 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-11-1-49-74/ %R 10.4064/ap-11-1-49-74 %G en %F 10_4064_ap_11_1_49_74
C. Olech. On the asymptotic coincidence of sets filled up by integrals of two systems of ordinary differential equations. Annales Polonici Mathematici, Tome 11 (1961) no. 1, pp. 49-74. doi: 10.4064/ap-11-1-49-74
Cité par Sources :